Complutense University Library

On duality between K- and J-spaces

Cobos, Fernando and Fernández-Martínez, Pedro and Martínez, Antón and Raynaud, Yves (1999) On duality between K- and J-spaces. Proceedings of the Edinburgh Mathematical Society, 42 (1). pp. 43-63. ISSN 0013-0915

[img] PDF
Restricted to Repository staff only until 2020.

624kB

Official URL: http://journals.cambridge.org/download.php?file=%2FPEM%2FPEM2_42_01%2FS0013091500020009a.pdf&code=cdfda9

View download statistics for this eprint

==>>> Export to other formats

Abstract

We study the relationship between the dual of the #C-space defined by means of a polygon and the /-space
generated by the dual N-tuple. The results complete the research started in [4]. Special attention is paid to the
case when the N-tuple is formed by Banach lattices

Item Type:Article
Uncontrolled Keywords:K- and J-interpolation spaces; polygons; Banach lattice N-tuples; N-tuples of Banach spaces; duality between K- and J-spaces; Mathematics
Subjects:Sciences > Mathematics > Numerical analysis
ID Code:15254
References:

I. ASEKRITOVA and N. KRUGLJAK, On Equivalence of K- and ./-methods for (n+ l)-tuples of Banach Spaces, Studia Math. 122 (1997), 99-116.

J. BERGH and J. LOFSTROM, Interpolation Spaces. An Introduction (Springer, Berlin-Heidelberg-New York, 1976).

M. J. CARRO, L. I. NIKOLOVA, J. PEETRE and L. E. PERSSON, Some real interpolation methods for families of Banach spaces: A comparison, / Approx. Theory 89 (1997), 26-57.

F. COBOS and P. FERNADEZ-MARTINEZ, A duality theorem for interpolation methods associated to polygons, Proc. Amer. Math. Soc. 121 (1994), 1093-1101.

F. COBOS, P. FERNADEZ-MARTINEZ and A.MARTINEZ,Onreiteration and the behaviour of weak compactness under certain interpolation methods, Collectanea Math., to appear.

F. COBOS, P. FERNADEZ-MARTINEZ and T. SCHONBEK, Norm estimates for interpolation methods defined by means of polygons, J. Approx. Theory 80 (1995), 321-351.

F. COBOS and J. PEETRE, Interpolation of compact operators: The multidimensional case, Proc. London Math. Soc. 63 (1991), 371-400.

M. CWIKEL and S. JANSON, Real and complex interpolation methods for finite and infinite families of Banach spaces, Adv. Math. 66 (1987), 234-290.

G. DORE, D. GUIDETTI and A. VENNI, Some properties of the sum and intersection of normed spaces, Atti Sent. Mat. Fis. Univ. Modena 31 (1982), 325-331.

A. FAVINI, SU una estensione del metodo d'interpolazione complesso, Rend. Semin. Mat. Univ. Padova 47 (1972), 243-298.

D. L. FERNANDEZ, Interpolation of 2d Banach spaces and the Calderon spaces X(E), Proc. London Math. Soc. 56 (1988), 143-162.

P. MEYER-NIEBERG, Banach Lattices (Springer-Verlag, Berlin, 1991).

A. PERSSON, Compact linear mappings between interpolation spaces, Arkiv. Mat. 5 (1964), 215-219.

G. SPARR, Interpolation of several Banach spaces, Ann. Mat. Pura Appl. 99 (1974), 247-316.

M. F. TEIXEIRA and D. E. EDMUNDS, Interpolation theory and measure of noncompactness, Math. Nachr. 104 (1981), 129-135.

B. Z. VULIKH and G. YA. LOZANOVSKII, On the representation of completely linear and regular functionals in partially ordered spaces, Math. USSR-Sb. 13 (1971), 323-343.

Deposited On:18 May 2012 09:25
Last Modified:06 Feb 2014 10:19

Repository Staff Only: item control page